Affine-Periodic Solutions for Dissipative Systems
Yu Zhang,
Xue Yang and
Yong Li
Abstract and Applied Analysis, 2013, vol. 2013, 1-4
Abstract:
As generalizations of Yoshizawa’s theorem, it is proved that a dissipative affine-periodic system admits affine-periodic solutions. This result reveals some oscillation mechanism in nonlinear systems.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/157140.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/157140.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:157140
DOI: 10.1155/2013/157140
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().